# SDR SWAA2022030175801

- Difficulty date: January 3, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 69,470 hours, 40,669 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STAB RIB AT STA 120 VERTICAL FLANGE CRACKED AT FWD SPAR / CUT OUT AND REMOVED DAMAGED SECTION OF R/H HORIZONTAL RIB AT STA 120 VERTICAL WEB AT FWD SPAR. ACCOMPLISHER HFEC OF CUTOUT AND OPEN HOLES NO DEFECT NOTED. FABRICATED REPAIR PARTS AND INSTALLED IA/W/ EA 1900005 REV 34 AND SW 1-755-4297 REV IR.
